# SDR SWAA2015121147015

- Difficulty date: December 4, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 35,566 hours, 23,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER AFT TAIL DOOR INOPERATIVE.  R & R SIGN IAW AMM.
